# SDR 95ZZZW420

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N398US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23507
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - FLT 414 - EN ROUTE LAX TO MCI, CABIN PRESSURE BEGAN CLIMBING.  DROPPED TO FL 290 AND CREW WAS ABLE TO CONTROL PRESSURE ON MANUAL.  BOTH GENERATORS THEN DROPPED OFF LINE.  CREW GOT THEM BAC ON LINE AND DIVERTED FLIGHT TO LAS WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED OUTFLOW VALVE AND CABIN PRESSURE CONTROLLER.  OPS CHECKED ENGINE GENERATORS, NO PROBLEMS NOTED.  REFERENCE NR USAA950241.
